Variational Regularized 2-D Nonnegative Matrix Factorization

  1. Lookup NU author(s)
  2. Dr Bin Gao
  3. Dr Wai Lok Woo
  4. Professor Satnam Dlay
Author(s)Gao B, Woo WL, Dlay SS
Publication type Article
JournalIEEE Transactions on Neural Networks and Learning Systems
Year2012
Volume23
Issue5
Pages703-716
ISSN (print)2162-237X
ISSN (electronic)2162-2388
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherIEEE
URLhttp://dx.doi.org/10.1109/TNNLS.2012.2187925
DOI10.1109/TNNLS.2012.2187925
Actions    Link to this publication
Share